# SDR SIMA20150227002

- Difficulty date: February 27, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 36,179 hours, 32,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81502
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 3 & 4 FLOOR EMER LIGHT STRIP INOPERATIVE.  DEFERRED IAW MEL 33-30.  R & R FWD AMBER FLOOR PROXIMITY LIGHT STRIP EMER AMM CH 33-50-12.  MEL RESTORED.
